Irregular weighting of 1-designs

A. Blokhuis, T. Szönyi

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)


Assign positive integer weights to the edges of a hypergraph in such a way that summing up the weights of the edges through a point yields distinct integers for different points. In this note we give a lower bound for the maximal edgeweight in case the hypergraph is uniform and regular, i.e. it is a 1-design. If the hypergraph is the dual of a 2-(v,k,¿) design then this bound specializes to . In particular for a projective plane this number is at least .
Original languageEnglish
Pages (from-to)339-343
Number of pages5
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 1994


Dive into the research topics of 'Irregular weighting of 1-designs'. Together they form a unique fingerprint.

Cite this